Publicacions en col·laboració amb investigadors/es de University of Warsaw (11)

2022

  1. GAMES AND HEREDITARY BAIRENESS IN HYPERSPACES AND SPACES OF PROBABILITY MEASURES

    Journal of the Institute of Mathematics of Jussieu, Vol. 21, Núm. 3, pp. 851-868

2021

  1. A countable dense homogeneous topological vector space is a baire space

    Proceedings of the American Mathematical Society, Vol. 149, Núm. 4, pp. 1773-1789

2019

  1. EMBEDDING OF THE FREE ABELIAN TOPOLOGICAL GROUP A(X⊕X) INTO A(X)

    Mathematika, Vol. 65, Núm. 3, pp. 708-718

  2. On uniformly continuous maps between function spaces

    Fundamenta Mathematicae, Vol. 246, Núm. 3, pp. 257-274

2017

  1. On functional tightness of infinite products

    Topology and its Applications, Vol. 229, pp. 141-147

  2. On the weak and pointwise topologies in function spaces II

    Journal of Mathematical Analysis and Applications, Vol. 452, Núm. 1, pp. 646-658

2016

  1. On the weak and pointwise topologies in function spaces

    Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 110, Núm. 2, pp. 557-563

2012

  1. Some remarks on universality properties of ℓ∞/c0

    Colloquium Mathematicum, Vol. 128, Núm. 2, pp. 187-195